# SDR UHLA2012120100429

- Difficulty date: December 1, 2012
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - L1 DOOR FWD SEAL DEPRESSOR HAS 3 GOUGED AREAS.  REMOVED AND REPLACED L1 DOOR FWD SEAL DEPRESSOR IAW SRM 51-40-02, 51-41-01, 51-43-01, AND 51-40-02.
